Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having overwhelming feeling of a fainting sensation causing to stop. Not overweight and physically fine. What is going on?

User rating for this question
Very Good
Answered by

Pediatrician, Cardiology
Practicing since : 2006
Answered : 1448 Questions
I am not on any medications and do not have either high or low b p. Over the past few days, I will suddenly have an overwhelming feeling of a near fainting sensation that causes me to stop in my tracks and sit down. The feeling passes withiin moments but, because it has occurred over the course of the last few days, I am concerned with what the cause might be and what I should be monitoring for possible serious problems. Other than these episodes, I am healthy, not overweight, and feel physically fine. Any ideas that can throw some possible light on what might be going on with me?
Posted Thu, 5 Sep 2013 in Medicines and Side Effects
Answered by Dr. Pradeep Kumar 54 minutes later
Brief Answer:
You need to be evaluated.

Detailed Answer:

Fainting sensation can be due to low hemoglobin i.e. anemia. Although your B.P. is normal you should consult your doctor for cardiac evaluation.

Low or high blood sugar can also cause sensation of fainting.

I will suggest you to consult your doctor for clinical examination and evaluation of the above mentioned conditions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor